# SDR UIEA2012062700286

- Difficulty date: June 25, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,400 hours, 20,811 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Tie
- Part number: B4301
- Part serial: CK49913
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D, E

## Discrepancy

LEFT BUSS TIE AND LEFT GENERATOR FIELD TRIP OFF ON ENGINE SHUTDOWN.  REPLACED RT BTB WITH SERVICABLE UNIT IAW AMM 23-22-03.  OPS CHECKED GOOD.  ENGINE GROUND TESTED OK IAW AMM 71-00-00/201.
